MathSciNet Relay Station
MathSciNet bibliographic data
MR1348049 46J15 (32E25)
Backlund, Ulf; Fällström, Anders The Gleason problem for $A(\Omega)$. New Zealand J. Math. 24 (1995), no. 1, 17–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement